# SDR AALA20170721003

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 8,558 hours, 868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: C39918915
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR EMERGENCY EVACUATION SLIDE BUSTLE IS LOOSE.  REMOVED AND REPLACED LATCH ASSEMBLY PER AMM 52-11-24.  OPERATIONAL CHECK GOOD.
